Nursing · 2026
Local anesthetic systemic toxicity: Recognizing risks of lidocaine in clinical practice.
СтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Belmont Allison, Trusty Chloe, Sheridan Dan
Аннотация
Local anesthetic systemic toxicity (LAST) is a rare but life-threatening condition caused by the use of local anesthetics. LAST produces deleterious effects in the central nervous and cardiovascular systems. If these toxic effects are not recognized and treated in a timely manner, LAST can progress and lead to coma or cardiac arrest in the patient. This article discusses LAST with the aim to educate nurses and other health care professionals on the signs and symptoms, treatment, and prevention of toxicity from local anesthetics.